# SDR AALA202512308660

- Difficulty date: October 31, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 68,115 hours, 32,720 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK SHEAR PLATE STR 23R BTW FR69 AND FR70 AT AFT GALLEY AREA ,MEASURE OF CRACK IS 1.735 INCH. MAINTENANCE REPLACED SHEAR PLATE LOC. AT LEVEL STR 23R BTW FR69 AND FR70 AT AFT GALLEY AREA IAW A319 SRM 51-42-11-801 AND DWG D53474180.
